# SDR MASA2012022334475

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 19,060 hours, 15,241 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1098.20 AFT SIDE OF PRESSURE BULKHEAD SUPPORT STRUCTURE JUST LEFT OF THE FLOATATION VALVE IS CHAFED APPROX 0.050" DEEP FROM FLOATATION VALVE HINGE PIN.  REPAIRED SUPPORT STRUCTURE AND FLOATATION VALVE HINGE PIN IAW BOMBARDIER REO 690-53-61-245 AND BOMBARDIER REO 690-53-61-249.
